Your search returned 325 results.

|
271. Proceedings of a symposium in Applied Mathematics of the American Mathematical Society and the Society for Industrial and Applied Mathematics, New York, 1970. Computers in algebra and number theory. Vol 4. by Birkhoff Publication: Rhode Island American mathematical society 1970 Date: 1970 Availability: Items available: School of Theoretical Physics Library [519.03] (1),
272. Nonlinear systems of partial differential equations in applied mathematics. Part 1. American Mathematical Society Lectures in Applied Mathematics. by Nicolaenko, Basil Publication: Rhode Island American mathematical society 1986 Date: 1986 Availability: Items available: School of Theoretical Physics Library [530.03] (1),
273. Conservative systems and quantum chaos /   Publication: Providence, R.I. : American Mathematical Society, 1996 . x, 176 p. : , Papers presented at the Workshop on Conservative Systems and Quantum Chaos held in October 1992 in Waterloo, Canada. 26 cm. Date: 1996 Availability: Items available: School of Theoretical Physics Library [530.1 BAT] (1),
274. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. by Fitzpatrick, Patrick Publication: Providence, R.I. American Mathematical Society 1993 Date: 1993 Availability: Items available: School of Theoretical Physics Library [515.45 FIT] (1),
275. On the groups JO(G) / by Lee, Chung Nim. Publication: Providence, R.I. : American Mathematical Society, 1975 . ii, 62 p. ; , "Volume 2, issue 1." 26 cm. Date: 1975 Availability: Items available: School of Theoretical Physics Library [514.31 LEE] (1),
276. Lattice theory. by Birkhoff, Garrett Publication: Rhode Isl. American mathematical society 1967 Date: 1967 Availability: Items available: School of Theoretical Physics Library [512.11 BIR] (1),
277. Proceedings of a symposium in Applied Mathematics of the American Mathematical Society and the Society for Industrial and Applied Mathematics, New York, 1971. Mathematical aspects of statistical mechanics. Vol 5 by Pool, James C.T. Publication: Rhode Island American mathematical society 1972 Date: 1972 Availability: Items available: School of Theoretical Physics Library [519.03] (1),
278. American mathematical society translations Series 2, volume 22 by Ahiezer, N.I. Publication: Rhode Island American Mathematical Society 1962 Date: 1962 Availability: No items available:
279. Nonstrictly Hyperbolic Conservation Laws. Proceedings of an American Mathematical Society Special Session held January 9-10, 1985. by Keyfitz, Barbara Lee Publication: Prov. Rhode Island American Mathematical Society 1987 Date: 1987 Availability: Items available: School of Theoretical Physics Library [531.32] (1),
280. Vector measures / by Diestel, Joe, Publication: Providence, R.I. : American Mathematical Society, 1977 . xiii, 322 p. : , Includes indexes. 26 cm. Date: 1977 Availability: Items available: School of Theoretical Physics Library [515.2 DIE] (1),
281. Topics in statistical and theoretical physics : F.A. Berezin memorial volume. American Mathematical Society Translations. Series 2 Volume 177. Advances in the Mathematical Sciences - 32. (see Periodicals) by Dobrushin, R.L. Publication: Providence, R.I. American Mathematical Society 1996 Date: 1996 Availability: Items available: School of Theoretical Physics Library [Per] (1),
282. New construction of functions holomorphic in the unit ball of Cn. by Rudin, Walter Publication: Rhode Island. American mathematical society. 1986 Date: 1986 Availability: Items available: School of Theoretical Physics Library [515.54 RUD] (1),
283. On axiomatic approaches to vertex operator algebras and modules / by Frenkel, Igor. Publication: Providence, R.I. : American Mathematical Society, 1993 . vii, 64 p. ; , "July 1993, vol. 104, no. 494 (first of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [512.74 FRE] (1),
284. Introduction to algebraic curves / by Griffiths, Phillip, Publication: Providence, R.I. : American Mathematical Society, 1989 . x, 221 p. : , "This book is a translation from the original Chinese text of notes based on a six-week course on algebraic curves and Riemann surfaces taught at Beijing University in 1982"--Pref. | Includes index. 24 cm. Date: 1989 Availability: Items available: School of Theoretical Physics Library [516.3 GRI] (1),
285. Selected translations in mathematical statistics and probability.   Publication: Providence, American Mathematical Society, 1961 . 16 v. 26 cm. Date: 1961 Availability: No items available:
286. Mathematics: Its Content, Methods, and Meaning. In 6 parts. Part 2: Analytic Geometry, Algebra (theory of the algebraic Equation), Ordinary Differential Equations. by Aleksandrov, A. D. Publication: Prov. Rhode Island American Mathematical Society 1963 Date: 1963 Availability: Items available: School of Theoretical Physics Library [510 ALE] (1),
287. Topological invariants of plane curves and caustics / by Arnolʹd, V. I. Publication: Providence, R.I. : American Mathematical Society, 1994 . vii, 60 p. : , "Dean Jacqueline B. Lewis memorial lectures." 26 cm. Date: 1994 Availability: Items available: School of Theoretical Physics Library [516.3 ARN] (1),
288. Nonlinear wave motion. Proceedings of the Summer seminar, sponsored by the American Mathematical Society and the Society for Industrial and Applied Mathematics, Potsdam, New York, 1972. by Newell, Alan C. Publication: Rhode Island American mathematical society 1974 Date: 1974 Availability: Items available: School of Theoretical Physics Library [530.03 POT] (1),
289. Transactions of the Moscow Mathematical Society for the year 1963, volume 12.   Publication: U.S.A American Mathematical Society 1965 Date: 1965 Availability: Items available: School of Theoretical Physics Library [510.08 MOS] (1),
290. Selected papers of Freeman Dyson with commentary / by Dyson, Freeman J. Publication: Providence, R.I. : American Mathematical Society, 1996 . xii, 601 p. : 26 cm. Date: 1996 Availability: Items available: School of Theoretical Physics Library [530.08 DYS] (1),
291. Continuous geometries with a transition probability / by Von Neumann, John, Publication: Providence, R.I. : American Mathematical Society, 1981 . vii, 210 p. ; , "Reproduces a manuscript (third draft) written by John von Neumann in 1937 (the original hand-written manuscript is kept in the J. von Neumann file in the Library of Congress)"--Foreword. | "Volume 34." 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [515.75 NEU] (1),
292. Mathematical impressions / by Fomenko, A. T. Publication: Providence, R.I. : American Mathematical Society, 1990 . 184 p. : , Includes index. 29 cm. Date: 1990 Availability: Items available: School of Theoretical Physics Library [502 FOM] (1),
293. Algebraic cobordism and K-theory. by Snaith, Victor P. Publication: Rhode Isl. American mathematical society 1979 Date: 1979 Availability: Items available: School of Theoretical Physics Library [514.22 SNA] (1),
294. Diffusion equations by Seizo Ito. Translated by Seizo Ito. by Ito, Seizo Publication: Providence, R.I. American Mathematical Society 1992 Date: 1992 Availability: Items available: School of Theoretical Physics Library [515.45 ITO] (1),
295. Degree theory for equivariant maps, the general S1-action. by Ize, Jorge Publication: Providence, R.I. American Mathematical Society 1992 Date: 1992 Availability: Items available: School of Theoretical Physics Library [514.2 IZE] (1),
296. Combinatorial analysis, Proceedings of symposia in applied mathematics volume 10   Publication: Rhode Island American Mathematical Society 1960 Date: 1960 Availability: Items available: School of Theoretical Physics Fenian Street Stores [503 B] (1),
297. Topics in dynamic bifurcation theory / by Hale, Jack K. Publication: Providence, R.I. : Published for the Conference Board of the Mathematical Sciences by the American Mathematical Society, 1981 . iii, 84 p. : , "Expository lectures from the CBMS regional conference, held at the University of Texas at Arlington, June 16-20, 1980" verso t.p. 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [514.41 HAL] (1),
298. Non-riemannian geometry, American mathematical society colloquium publications, volume VIII by Eisenhart, Luther Pfahler Publication: USA American mathematical society 1927 Date: 1927 Availability: Items available: School of Theoretical Physics Fenian Street Stores [516.92 B] (1),
299. Nonlinear wave equations, formation of singularities. Pitcher Lectures in the Mathematical Sciences, Lehigh University. by John, Fritz Publication: Providence, R.I. American Mathematical Society 1990 Date: 1990 Availability: Items available: School of Theoretical Physics Library [515.76 JOH] (1),
300. Particle systems , random media and large deviations. Proceedings , Bowdoin, 1984. by Durrett, Richard Publication: Rhode Island American mathematical society 1984 Date: 1984 Availability: Items available: School of Theoretical Physics Library [519.03] (1),